# SDR SWAA095630

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 70,811 hours, 53,628 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 147
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY.  SELECTED FLAPS 5 AND GOT RIGHT FLAPS 1, LEFT FLAPS BETWEEN 5 AND 10.  ALSO L/E FLAP TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED FLAP POSITION INDICATOR AND REPAIRED POSITION TRANSMITTER WIRING.
